# SDR AALA201901119013

- Difficulty date: January 7, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 58,448 hours, 9,616 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: D01280
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP CLEAN UP AFTER TAKEOFF, LEADING EDGE FLAP DISAGREE EICAS MESSAGE AT FLAPS UP. QRH CHECKLIST COMPLETED, EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED FSEU IAW AMM 27-51-01.  OPS CHECKED GOOD.  ACCOMPLISHED PSEU BITE IAW FIM 32-09-00.  ALL TESTS PASSED.
